# SDR CALA2014071191443

- Difficulty date: July 7, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 56,916 hours, 22,965 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Bonding Strap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT & RT WING FUEL TANKS ALL ELEC BONDING CABLES SHOWS SIGNS OF AGEING & BRITTLENESS.  ACCOMPLISHED LT WING FUEL TANK ALL BONDING WIRE REPLACEMENT.
